# SDR DALA2017052304196

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 74,235 hours, 20,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMAGED UPPER HINGE. REMOVED R4 PASSENGER DOOR, REINSTALLED NEW R4 PASSENGER DOOR. OPS CHECK NORMAL. PRESSURIZED A/C TO 4 PSI NO LEAKS NOTED. DOOR OPS NORMAL DURING PRESSURIZING REF AMM 52-11-00-825-001.
